On the functional Hodrick-Prescott filter with non-compact operators
2016 (English)In: Random Operators and Stochastic Equations, ISSN 0926-6364, E-ISSN 1569-397X, Vol. 24, no 1, 33-42 p.Article in journal (Refereed) PublishedText
We study a version of the functional Hodrick-Prescott filter in the case when the associated operator is not necessarily compact but merely closed and densely defined with closed range. We show that the associated optimal smoothing operator preserves the structure obtained in the compact case when the underlying distribution of the data is Gaussian.
Place, publisher, year, edition, pages
Walter de Gruyter, 2016. Vol. 24, no 1, 33-42 p.
adaptive estimation, Gaussian measures on a Hilbert space, Hodrick-Prescott filter, Inverse problems, smoothing, trend extraction
IdentifiersURN: urn:nbn:se:kth:diva-187284DOI: 10.1515/rose-2016-0003ScopusID: 2-s2.0-84960539968OAI: oai:DiVA.org:kth-187284DiVA: diva2:929634
QC 201605192016-05-192016-05-192016-05-19Bibliographically approved